# SDR DL72S960243

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT R1 AND R2 DOOR INOP.  REPLACED EMERGENCY LIGHTS OVER R1 AND R2 DOORS AND OPERATION NORMAL.
